Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research

Neck Rash And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

rash on both sides of my neck

i have a rash on both sides of my neck,im on atripla / med for 4 yrs and all ok.i feel normal etc.is this any kinda sign to worry about.thanks dublin...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
A new rash localized to the neck would be very unlikely to be related to the Atripla after 4 years of use or to HIV if stable and doing well (decent CD4 count and suppressed virus). KH... Read more »

5 weeks from PEP and strange neck rash. HELP!

dEAR DR. Frascino,Thank you very much for what you do here! I've turned to this forum several... Read more »

Neuropathy, neck pain & itchy rash

I am experiencing an alarming range of seemingly unrelated symptoms which have come on in the last... Read more »
Articles
Test Positive Aware Network

Banishing Chipmunk Cheeks and Bullfrog Neck

Some people experienced facial wasting as a result of HIV treatment, others got a fat face. Nelson Vergel had the swollen glands on the side of his face that made it look bigger. Vergel, a treatment activist who started as an advocate of exercise... Read more »
TheBody.com

Day 8 on Atripla: You Have a Rash on Your What?? (Video)

This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series . On Day 7 of my HIV meds (Atripla), I broke out in a rash. The doctor says that it... Read more »
AIDSinfo

Skin Rash

Terms Used in This Fact Sheet Eosinophilia: an increased number of eosinophils, a type of white blood cell. Eosinophils are a part of the body's immune system that can damage healthy tissue if they malfunction. Non-nucleoside reverse... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
Connect With Others

Rashes, rashes and more rashes...

Posted by Anonymous, 1 Reply
OK...what does the rash associated with ARS appear as? Like an allergic reaction type rash or something real severe, and spread out over the body...

Read more »

HIV Rashes

Posted by Anonymous
Hello Friends,

During the initial stages of HIV infection, one of the symptoms of seroconversion is development of rashes. What do these rashes look like ? For information I referred to a book in the British Council Library which says the following :
"... Read more »

What does HIV rash look like?

Posted by Anonymous, 3 Replies
I am concerned about infection.

Read more »

HIV related rash.......Too worried....

Posted by Anonymous, 3 Replies
Hi all,

1 mth ago ,I am tested non reactive to HIV1 and HIV2 ,that is 4-5mths after my protected virginal sex exposure.
However,I have been getting 1-3 slight itchy small bumps(1mm) either on my chest,below my neck, calf,forearm,behind neck,near belly... Read more »